# SDR TAOA029704

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927TS
- Make and model: Boeing 727227
- Aircraft serial: 20837
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DCA - FLT 6470 - ON OVERNIGHT INSPECTION, THE EMERGENCY EXIT LIGHT AT CEILING ROW 10 WAS FOUND INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT BATTERY PACK.  OPERATIONAL CHECKED OK.
